# SDR SWIA2021072259694

- Difficulty date: April 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H COCKPIT FLOOR BEAM FOUND "CRACKED" AT LBL 12.00 AND F.S. 280.00 INTERFACE IN RADIUS (MARKED).     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED L/H COCKPIT FLOOR BEAM AT LBL 12.00 USING EXISTING INBOARD UPPER ANGLE, INBOARD LOWER ANGLE, LOWER ANGLE AND OUTBOARD WEB ANGLE IN REF CRJ700 SRM 53-11-43-201-003-A01. SEE CONTINUATION CARD FOR WORK PERFORMED. ST CARD 51-900-1002-SKY COMPLETE.
